# SDR SWAA2024090518059

- Difficulty date: July 27, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PLATE (2EA) AND SHIM (2EA) OF GIRT BAR FITTING AT FWD ENTRY DOOR ON FWD AREA GALLEY 2024-473019<[01] REPLACED PLATE (2EA) AND SHIM (2EA) OF GIRT BAR FITTING AT FWD ENTRY DOOR ON FWD AREA GALLEY IAW B737-700 AMM 25-66-02-400-801 STEP 3.D.(1);[02] TASK COMPLETED
